# SDR HALA201004200169

- Difficulty date: April 14, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 68,763 hours, 31,098 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Datalink
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "DATALINK LOST" DISPLAYED 2 HOURS INTO FLIGHT (THEN NORMAL AFTER 10 MINUTES).  HF DATALINK TEST OK IAW MM 23-11-99.
